# SDR FDKA200710507

- Difficulty date: October 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 14,551 hours, 11,858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6021 JFK (0839 PHX LCL) - AILERON CONTROLS STICKING.  MX FOUND BLOWN DUCT ON PACK CAUSING ICE BUILD UP.  REMOVED AND REPLACED DUCT, OPS GOOD.
